# SDR CA960212022

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc AEIO360A1B6
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 333000017
- Condition: Seized
- Location: Eng Rpm
- Part time: 27 hours
- Component: Bfgoodrich, 333000017
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D, E

## Discrepancy

(CAN)AFTER START UP THE PILOT OBSERVED NO TACH INDICATION AND THE ENGINE WAS SHUTDOWN. INVESTIGATION FOUND THE TACH HEAD WAS SEIZED INTERNALLY. A NEW MECHANISM WAS INSTALLED.
